# SDR 20000825SH003

- Difficulty date: August 11, 2000
- Submitted: August 25, 2000
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30800
- Condition: Stuck
- Component: Carburetor, Precision
- Component part number: 105219
- Stage of operation: IN
- How discovered: C
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

CARBURETOR  FLOAT DEFECTIVE.  THE TWO CHAMBERS CLOSEST TO THE FULCRUM ARE APPROXIMATELY 75 PERCENT FULL OF 100LL FUEL.  THIS CREATED A STICKING FLOAT SYNDROME AND CAUSED EXTREMELY RICH CONDIITION.  THE POSSIBLE CAUSE IS THE INTEGRITY OF THE WELD/GLUE OR WHATEVER IS BEING USED TO PLACE THE TOP  ON THE FLOAT IS COMPROMISED CAUSING THE FUEL TO SEEP INTO THE FLOAT CHAMBERS.  (X)
